Follow
Ashish Awasthi
Ashish Awasthi
Verified email at nitc.ac.in
Title
Cited by
Cited by
Year
A numerical method based on Crank-Nicolson scheme for Burgers’ equation
MK Kadalbajoo, A Awasthi
Applied mathematics and computation 182 (2), 1430-1442, 2006
1392006
A systematic literature review of Burgers’ equation with recent advances
MP Bonkile, A Awasthi, C Lakshmi, V Mukundan, VS Aswin
Pramana 90, 1-21, 2018
822018
A uniformly convergent B-spline collocation method on a nonuniform mesh for singularly perturbed one-dimensional time-dependent linear convection–diffusion problem
MK Kadalbajoo, V Gupta, A Awasthi
Journal of Computational and Applied Mathematics 220 (1-2), 271-289, 2008
682008
A parameter-uniform implicit difference scheme for solving time-dependent Burgers’ equations
MK Kadalbajoo, KK Sharma, A Awasthi
Applied mathematics and computation 170 (2), 1365-1393, 2005
612005
Efficient numerical techniques for Burgers’ equation
V Mukundan, A Awasthi
Applied Mathematics and Computation 262, 282-297, 2015
492015
A parameter uniform difference scheme for singularly perturbed parabolic problem in one space dimension
MK Kadalbajoo, A Awasthi
Applied mathematics and computation 183 (1), 42-60, 2006
332006
A comparative study of numerical schemes for convection-diffusion equation
VS Aswin, A Awasthi, C Anu
Procedia Engineering 127, 621-627, 2015
292015
A numerical treatment of Fisher equation
V Chandraker, A Awasthi, S Jayaraj
Procedia Engineering 127, 1256-1262, 2015
292015
Numerical treatment of Burger-Fisher equation
V Chandraker, A Awasthi, S Jayaraj
Procedia Technology 25, 1217-1225, 2016
282016
A differential quadrature based numerical method for highly accurate solutions of Burgers' equation
VS Aswin, A Awasthi, MM Rashidi
Numerical Methods for Partial Differential Equations 33 (6), 2023-2042, 2017
252017
Crank–Nicolson finite difference method based on a midpoint upwind scheme on a non-uniform mesh for time-dependent singularly perturbed convection–diffusion equations
MK Kadalbajoo, A Awasthi
International Journal of Computer Mathematics 85 (5), 771-790, 2008
192008
Robust numerical scheme for nonlinear modified Burgers equation
C Lakshmi, A Awasthi
International Journal of Computer Mathematics 95 (9), 1910-1926, 2018
142018
Linearized implicit numerical method for Burgers’ equation
V Mukundan, A Awasthi
Nonlinear Engineering 5 (4), 219-234, 2016
142016
The midpoint upwind finite difference scheme for time-dependent singularly perturbed convection-diffusion equations on non-uniform mesh
MK Kadalbajoo, A Awasthi
International Journal for Computational Methods in Engineering Science and …, 2011
132011
Quintic trigonometric spline based numerical scheme for nonlinear modified Burgers' equation
L Chandrasekharan Nair, A Awasthi
Numerical Methods for Partial Differential Equations 35 (3), 1269-1289, 2019
122019
Iterative differential quadrature algorithms for modified Burgers equation
A VS, A Awasthi
Engineering Computations 35 (1), 235-250, 2018
102018
Implicit numerical techniques for Fisher equation
V Chandraker, A Awasthi, S Jayaraj
Journal of Information and Optimization Sciences 39 (1), 1-13, 2018
82018
A higher order numerical implicit method for non-linear Burgers’ equation
V Mukundan, A Awasthi
Differential Equations and Dynamical Systems 25, 169-186, 2017
82017
An accurate solution for the generalized Black-Scholes equations governing option pricing
A Awasthi, R Tk
AIMS Mathematics 5 (3), 2226-2243, 2020
62020
Uniformly convergent numerical method for solving modified Burgers' equations on a non-uniform mesh
MK Kadalbajoo, A Awasthi
Walter de Gruyter GmbH & Co. KG 16 (3), 217-235, 2008
62008
The system can't perform the operation now. Try again later.
Articles 1–20